# SDR CALA2022093002569

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A300*
- Aircraft serial: 483
- Aircraft time: 87,704 hours, 34,386 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: D5348004320701
- Condition: Corroded
- Location: Rh Door Sill
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH DOOR SILL AT FR68 INBD CORNER (2 PLACES). GENERA TED BY V892443 ON HAECO LCQ NR 9290188/40188 CORROSION REMOVAL RH DOOR SILL AT FR 68 FOUND TO BE BEYOND LIMIT S IAW A320 SRM 53-41-14-283-002, REMOVED AND REPLACED R2 DOOR SI LL FR 66-68 STR 23R IAW A320 SRM 51-72-11. ACMP BY MECH V039746 INSP BY V901665
